MathSciNet Relay Station
MathSciNet bibliographic data
MR549942 (80k:20045) 20G20
Weisfeiler, B. On abstract homomorphisms of anisotropic algebraic groups over real-closed fields. J. Algebra 60 (1979), no. 2, 485–519.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement